Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Depression and marriage
avatar
An_251079 posted:
I need help. Currently i'm being treated for depression and adhd. My husband and I where together for 8 years and married last July. I've always suffered from depression, i've going to therapy for 3 years and on medication for a year and a half. I'm on welbutrin and addreral.

Lately, i've been having episodes of anger and resentment. I moved from my country, leaving everything behind. I have no real friends or connections here; all i have is my husband. For the last few months, i've been angrier and angrier about our lives together. I feel like I can't talk to him about anything relating to my emotions or feelings. He never asks about my therapy or medication. He only mentions something if i'm depressed; makes a comment "isn't the medication supposed to be helping you with that?"

I know that dealing with me is very difficult. I take my responsibility on making it harder to have a great marriage. But, how do I tell my husband that i'm unhappy and afraid of our marriage? We never do anything by ourselves because he never wants to leave the dogs alone. The dogs get more affection from him than I do. I'm lucky if I get a kiss from him before or after work. I've tried to tell him that that bothers me but he takes it as a no big deal.

I would hate for our marriage to end. But definitely something needs to change I don't know how to tell him that. Has any of you dealt with this? How do i begin to actually communicate with my husband?
Reply


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
27 of 33 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.